# SDR HEEA083169

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 7,636 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Condition: Worn
- Location: Mount Assy
- Component: Mount Assy
- Component part number: 206033542001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHINGS WORN. REPAIRED.
